Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 77 • Issue: 4 • Year: 2013 • Total articles: 14<< Previous issue | Next issue >>
Table of Contents
Information for Readers and Authors of the Journal of Applied Mathematics and Mechanics
347-347
Aleksandr Yulevich Ishlinskii
348-349
The overturning of Riemann waves in elastoplastic media with hardening
A.G. Kulikovskii and A.P. Chugainova
350-359
The self-induced rotational and oscillatory motions of an aerodynamic pendulum
B.Ya. Lokshin and V.A. Samsonov
360-368
Auto-balancing of a rotor with an orthotropic elastic shaft
B.G. Bykov
369-379
New kinematic parameters of the finite rotation of a rigid body
S.Ye. Perelyayev
380-385
The dynamics of a homogeneous disc on an inclined plane with friction
A.M. Rusinova
386-391
Non-linear oscillations of DNA base pairs
J. Awrejcewicz, S. Mlynarska, and L.V. Yakushevich
392-400
A self-consistent field method applied to the dynamics of viscous suspensions
O.B. Guskov
401-411
Asymptotic theory of the asymmetry parameters of a weak shock wave
V.S. Galkin and S.V. Rusakov
412-420
The mathematical theory of growing bodies. Finite deformations
S.A. Lychev and A.V. Manzhirov
421-432
Axisymmetric contact of a punch of polynomial profile with an elastic half-space when there is friction and adhesion
V.I. Ostrik
433-444
A multiplicative method of solving boundary value problems of shell theory
Yu.I. Vinogradov
445-451
A semi-analytical method of solving problems of the high-frequency diffraction of elastic waves by cracks
M.Yu. Remizov and M.A. Sumbatyan
452-456
Volume: 77 • Issue: 4 • Year: 2013 • Total articles: 14<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100